# SDR VNAA9910017

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 7lk
- Part time: 6,710 hours
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE EMERGENCY LIGHTS AT 7 THROUGH 9 WOULD NOT ILLUMINATE DURING TEST.  MAINTENANCE REPLACED THE EMERGENCY BATTERY AT THE 7LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
